Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 63, Pages 3995-4006

Orthant spanning simplexes with minimal volume

Dipartimento di Elettronica, Politecnico di Torino, Corso Duca degli Abruzzi 24, Torino 10129, Italy

Received 23 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michele Elia, “Orthant spanning simplexes with minimal volume,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 63, pp. 3995-4006, 2003. doi:10.1155/S0161171203210401